# SDR VTZA95266

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- System (JASC): 2432 · Battery/Charger System
- Part: Main Battery
- Part number: BTCA520
- Condition: Overheated
- Location: Nose Equip Bay
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAD/EWR - FLT 6435 - DURING THE LANDING PHASE AT 1815 HRS ON 8-24-95, EXPERIENCED A NR 2 BATTERY OVERHEAT.  AIRCRAFT COMPLETED LANDING AND TAXIED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE NR 2 BATTERY.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
